Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Am hepatitis B carrier. Taking treatment. Reason for high alkaline phosphate, creatinine?

I am a HEPATITIS B carrier. This is diagnosis in the month of Jan 2006. After that I will take a medicine based on Doctor Advise.Yesterdays I have done the Test & all the test is normal.only two Value is increase ALKALINE PHOSPHATASE 154 High 50 - 136 U/L CREATININE 0.8 Low 0.9 - 1.3 mg/dL HEPATITIS B e ANTIBODY REACTIVE PATIENT VALUE 0.020 HEPATITIS B e ANTIGEN NON-REACTIVE PATIENT VALUE 0.31 SGPT & SGOT is normal. Currently I am Taking BARACLUDE 0.5 mg and Tenvir 300 MG daily Request you to please suggest why above value are high & low . What are the pro active action will take to fight this virus/ remove from the virus from my body.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

Only creatinine level that is higher than the normal range is of any significance. Your level does not indicate any serious disease.
Similarly a slightly out of range alkaline phosphatase does not signify anything. If it is raised at least more than two times the upper limit of normal and if the GGT level is also raised, then other tests should be done to see if there is any issue with the flow of bile from the liver.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Wed, 18 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor